# SDR QXEA0001998

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 2,327 hours, 3,265 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Part number: 85210127051
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- MAIN CABIN DOOR WILL NOT OPEN.  REMOVED AND REPLACED MAIN CABIN DOOR BALANCE CABLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
